Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Reason for calf pain after partial menisectomy?

researching reason for calf pain after partial menisectomy. 9 days out. same leg with drop foot resulting from rthr. 71 yrs old. had a tear and lots of cleanup done. weight bearing as tolerated. pt started 2 days after surgery. evaluation apptmt only. horrible pain two days following. cancelled f/u sessions. f/u at one week with surgeon back to pt for modalities only for 3xweek for 4 weeks.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
always ruleout deep vein thrombosis as important cause of post operative calf pain
if its associated with increase of intensity on foot dorsiflxion clinical possibilities of DVT should be ruled out. other reasons are due to common peroneal nerve regenaration following a foot drop recovery
please consult your surgeon its mandatory in the post op period
Answered: Mon, 7 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor